# SDR MASA200800250

- Difficulty date: March 20, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 10,068 hours, 7,716 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Obstructed
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 2643 CLT-IND, PAX DOOR OUTER HANDLE STOW CAUTION IN FLIGHT.  MX CLEANED DEBRIS, OPS CHECK GOOD.
